# SDR GLBA2014021400384

- Difficulty date: February 13, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 38,727 hours, 50,297 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12944003477
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MAINTENANCE FOUND A CRACK AT FS 456 LT SIDE LOWER FRAME, 1.5 INCHES IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-011.
